# SDR MALA020547

- Difficulty date: September 1, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 13,390 hours, 14,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, RH CENTER AISLE SEAT TRACK FWD PORTION AND CLIP HAS CORROSION AT APPROXIMATELY STA 294.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  RELEASE DATE 9/4/02.  REF 409 # 141859 FOR DETAIL.
